# SDR IPXA2017070819063

- Difficulty date: June 22, 2017
- Submitted: July 10, 2017
- Operation: Air carrier
- Aircraft: N296UP
- Make and model: Doug MD-11F
- Aircraft serial: 48474
- Aircraft time: 79,571 hours, 13,174 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: AFA72329
- Condition: Corroded
- Location: Bs 1781
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, FRAME LOWER SUPPORT CORRODED BS 1781, LONGERON 50L - 50R.  REPAIRED THE FRAME IAW SRM 53-00-07, REPAIR 5, FIG 202.  MAJOR
